# SDR SWIA202158126

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 42,916 hours, 36,404 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

***ACFT DOWN GRADE FROM CAT II PER GMM CHAPTER 2 SECTION 23*** / D: GEAR DISAGREE WITH NOSE WHEEL FAILING TO RETRACT. RAN QRH PROCEDURE AND SUCCESSFULLY EXTENDED GEAR. NOSE DOOR OPEN WARNING MESSAGE PERSISTED.  LANDING GEAR MANUAL RELEASE HANDLE WOULD NOT STOW. / C: MEL 32-30-1 / CAT A / EXPS 1 FLT DAY     (FLIGHT 5834)      MAY 08, 2021  STATION: XWA--PULLED CODES FROM PSEU, CODES WERE S22 DN ARROW FAR, S30 DN ARROW FAR, S31 DN ARROW FAR, S32 DN ARROW FAR, DI DN ARROW ON, DI15 DN ARROW ON, PER CRJ 200 FIM 32-60-07. STOWED LANDING GEAR MAUNAL RELEASE HANDLE, NOSE GEAR DOORS CLOSED WHEN MAUNAL RELEASE HANDLE WAS STOWED, MSG NO LONGER PRESENT. CYCLED NOSE GEAR DOORS SEVERAL TIMES NO MSG WITH NLG DOORS IN CLOSED POSITION. DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1 MX ACTION COMPLIED WITH.
